# SDR COMA9860335

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864807
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING DURING FLIGHT.  COULD NOT DUPLCIATE DISCREPANCY.  REPLACED THE PSEU FOR TROUBLESHOOTING.
